Reply To: Allopurinol itching and skin rash

Stopping Gout Together Forums Help My Gout! The Gout Forum Allopurinol itching and skin rash Reply To: Allopurinol itching and skin rash

#4608
David Rieter
Participant


Continue treatment with a slight allopurinol rash?

Hi Keith. Just a quick question or two of you don’t mind. I’m a fellow gout sufferer in MI. 32 yrs old and I have atypical gout as the rheumatologist calls it. I’ve had the disease for 5 yrs. 3 attacks over the 5 yrs all lasting around a month. I seem to get it pretty bad and persistent when I do get it. My most recent attack started nearly 6 months ago. Both feet, almost entirely. My heels are fine. Anyhow this attack did some real damage. I have some hammer toes now etc. I took your advice and started allopurinol 2 months ago (300mg) my number has gone from a 9 to a 4.9, so it is working. Unfortunately, I have the smallest rash on the bottom of my foot since starting the Med, I almost didn’t even notice it. It does not bother me in any way. I noticed it a few weeks into the medication, it does not seem to be spreading or getting worse or anything. I know you are not a doctor but have you heard of anybody just getting a tiny rash and still continuing their allopurinol regimen safely? I’m a little worried. Let me know your thoughts. Thanks for your time and dedication.

Also, I haven’t had meat/alcohol since my first attack 5yrs ago. In the last 6 months I’ve cut out sugar and I’ve lost 50 pounds. All while pretty much bed ridden. I believe mine is caused by stress/possibly some dehydration.
I’ve done acv/ baking soda/cherries for the last few yrs daily.